# SDR DALA2022020300710

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 9,517 hours, 1,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 LIGHTNING STRIKE ON FASTENER AT FR. 2, 4" R OF CENTERLINE. CORRECTIVE ACTION: REMOVED FASTENER. PERFORMED ET OPEN HOLE INSPECTION PER A330 NTM 51-10-01. NO CRACKS NOTED. INSTALLED REPLACEMENT FASTENER IAW A330 SRM 53-11-11 AND RESTORED FINISH. THIS REPAIR IS PERMANENT PER A330 SRM 53-11-11. (2107718)
